|HGH and Atripla
Sep 14, 2008
Can I take injectable HGH while taking atripla? any side effects? Which Benefits?
| Response from Dr. Henry
Human growth hormone (HGH)can be taken with Atripla with no interactions in most cases. HGH can cause swelling, joint pain, and trigger diabetes when used for HIV-related fat problems. Though some modest short term efficacy has been noted in studies it is not approved for that indication in the US (is approved for AIDS related wasting syndrome). Growth hormone releasing factor is also under study for HIV associated abdominal fat accumulation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Sign Of HIV?
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.